Doctor insights on:
Why Do We Need The Nervous System
Can you use an empi select pain control system while on lithium. :) just curious. Cause pain n nerve stimulation while on nervousness meds lithium :?
Wisdom tooth pulled last Friday, gave me alot numbing, nauseated, nervousness, diaherrea. felt this way since thenhow long till out of system complete?
I get side affects when i consume coffeine; nervousness and chest pain. Is it bad to take it once in a while when i need to stay awake?
No.: The health effects continue to be debated. Generally seems to be a good thing. Sounds like you might be sensitive to the effects. You may have to adjust your dose to prevent those effects.... ...Read more
Just started dating a girl for 1 week now constantly feel sick is this cause of nervousness haha i need to know please it's doing my head in ...
Anxiety: It could be that you are nervous regarding this new experience but your anxiety could also be caused by various medical issues, consult with your doctor to make sure you are cleared medically. Confide in a friend about your nervousness and ask for help putting this new experience in perspective. My best. ...Read moreSee 1 more doctor answer
Dear sir, I have taken Levothyroxine 100mcg with T3.I become nervousness, sometimes it is being severe. I need your advice, Please?
Anxiety: Consult with your doctor to try to determine the cause of your distress, for instance is it anxiety, diet, lack of exercise or all three. See a nutritionist if it is diet related and if anxiety seem to be a key variable ask for a referral to a mental health professional who can help you learn to calm yourself. Best. ...Read more
Need help with acid reflux, can't take zantac, ppi's cuz it causes anxiety/nervousness. Is kaopectate good or something else?
GERD: You can try sucralfate which is different class of medication. You have to cut down on advil, ibuprofen& pepto-bismol. They all cause gatric irritation and bleed. Too bad you can't take zantac & ppi. They are very good meds. May be you want to try other member of these classes. Thanks. ...Read moreSee 1 more doctor answer
Dear sir, I take L-Thyroxine and T3 and has been prescribed by doc. sometimes I become nervousness and even being hard for me . I need your advice?
See your doctor: It seems that you are concerned about your medication. See your doctor and have her run thyroid tests (TSH) to see if your levels are within normal limits ...Read more
I take oxycodone for neuropathy of the feet, 5mg oxycodone effective for pain, but makes me nervous. Take 1mg klonopin to help nervousness. Is it safe.I need to take both.I just want to be safe?
Stay active: Exercise is a great way to relieve stress. Your body releases endorphins during exercise, which can help you feel calm. If you exercise 30 - 60 minutes a day, your stress levels can improve. When stressed, take 5 slow, deep breaths with your eyes closed, then roll your shoulders forward 5 times, then back 5 times. This will slow your heart rate and release tension in your neck and shoulders. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Why do we need a circulatory system to survive?
- Why do we need cholesterol in the body?
- Why do we use the scientific method?
- Ask a doctor a question free online
- What does homeostasis do to the nervous system?
- Why do we have adrenaline in our system?
- Why do we need cellulose in our diet?
- Why do we need water soluble vitamins?
- Talk to a neurologist online